# SDR DHL2001806547

- Difficulty date: March 12, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO 1 INCH CRACK IN CENTRAL WING FLOOR ''D'' STA 878.000.   CUT OUT DAMAGED AREA OF FLOOR PANEL ''D'' AT STA 878 FABRICATED FILLER AND DOUBLER IAW SRM 53-2-3 PAGE 39/40 CLEANED, TREATED & PRIMED IAW SRM 51-1-8B PAGE 1-12.  INSTALLED FILLER AND DOUBLER IAW SRM 53-2-3 PAGE 39/40, SRM 51-1-15 PAGE 1, SRM 51-1-21 PAGE 1. STATUS-CLOSED.
